# SDR 95ZZZX765

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55682
- Make and model: Piper PA-32-300
- Aircraft serial: 327340108
- Engine: Lyc IO540K1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 67514
- Condition: Failed
- Location: Crankshaft
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE LOST POWER AT 80 KNOTS.  ENGINE WAS REMOVED AND CRANK GEAR FOUND BROKEN AND BOLT STRIPPED.
